# SDR CALA2024111102821

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 86,133 hours, 10,049 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019  CABIN - R/H DOOR NO.4 EMERGENCY LIGHT BATTERY PACK (M33408) CAPACITY CHECK FAILED. R/H DR4 EMERGENCY LT BATTERY PACK (M33408) REPLACED AND TEST NORMAL AS PER AMM 33-51-00.
